# SDR W8PA971118

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FASTENER HOLES IN R-1 DOOR THRESHOLD SUPPORT BRACKETS BS 312-317, RBL 60, WL 209.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED NEW BRACKETS AND INSTALLED.  (M)
